Distributions of Correlation Coefficients

Distributions of Correlation Coefficients

Author: Hoben Thomas

Publisher: Springer

ISBN: STANFORD:36105038551680

Category: Psychology

Page: 124

View: 437

Download Now
An important problem in personnel psychology, namely, the psychometric problem known as "validity generalization" is addressed in this volume. From a statistical point of view, the problem is how to make statements about a population correlation coefficient based on inferences from a collection of sample correlation coefficients. The first part of the book examines the largely ad hoc procedures which have been used to determine validity generalization. The second part develops a new model formulated from the perspective of finite mixture theory and, in addition, illustrates its use in several applications.
Distributions of Correlation Coefficients
Language: en
Pages: 124
Authors: Hoben Thomas
Categories: Psychology
Type: BOOK - Published: 1989-04-18 - Publisher: Springer

An important problem in personnel psychology, namely, the psychometric problem known as "validity generalization" is addressed in this volume. From a statistical point of view, the problem is how to make statements about a population correlation coefficient based on inferences from a collection of sample correlation coefficients. The first part
Distributions of Correlation Coefficients
Language: en
Pages: 95
Authors: Hoben Thomas
Categories: Social Science
Type: BOOK - Published: 2012-12-06 - Publisher: Springer Science & Business Media

An important problem in personnel psychology, namely, the psychometric problem known as "validity generalization" is addressed in this volume. From a statistical point of view, the problem is how to make statements about a population correlation coefficient based on inferences from a collection of sample correlation coefficients. The first part
NBS Special Publication
Language: en
Pages:
Authors: Hoben Thomas
Categories: Weights and measures
Type: BOOK - Published: 1970 - Publisher:

Books about NBS Special Publication
An Author and Permuted Title Index to Selected Statistical Journals
Language: en
Pages: 512
Authors: Brian L. Joiner
Categories: Annals of mathematical statistics
Type: BOOK - Published: 1970 - Publisher:

All articles, notes, queries, corrigenda, and obituaries appearing in the following journals during the indicated years are indexed: Annals of mathematical statistics, 1961-1969; Biometrics, 1965-1969#3; Biometrics, 1951-1969; Journal of the American Statistical Association, 1956-1969; Journal of the Royal Statistical Society, Series B, 1954-1969,#2; South African statistical journal, 1967-1969,#2; Technometrics, 1959-1969.--p.iv.
Continuous Univariate Distributions, Volume 2
Language: en
Pages: 747
Authors: Norman L. Johnson, Samuel Kotz, Narayanaswamy Balakrishnan
Categories: Mathematics
Type: BOOK - Published: 1995-05-08 - Publisher: John Wiley & Sons

Comprehensive reference for statistical distributions Continuous Univariate Distributions, Volume 2 provides in-depth reference for anyone who applies statistical distributions in fields including engineering, business, economics, and the sciences. Covering a range of distributions, both common and uncommon, this book includes guidance toward extreme value, logistics, Laplace, beta, rectangular, noncentral distributions